Comparison between Adomian’s method and He’s homotopy perturbation method

Articles > Article · 2008

Authors: Turgut Oezis, Ahmet YILDIRIM

Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2008, vol 56, pp 1216-1224

DOI: 10.1016/j.camwa.2008.02.023

Summary

In this paper, it is revealed that modified form of He's homotopy perturbation method corresponds to Adomian's decomposition method for certain nonlinear problems. (c) 2008 Elsevier Ltd. All rights reserved.

View details